# SDR CA020830004

- Difficulty date: July 29, 2002
- Submitted: September 12, 2002
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 16,864 hours
- Engine: Pwa R134059
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: CH91ER
- Condition: Cracked
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(CAN) THE AIRCRAFT WAS ON FLOATS MOVING A CAMP FROM ONE LOCATION TO ANOTHER WHEN THE ENGINE STARTED TO RUN VERY ROUGH. THE PILOT SWITCHED FUEL TANKS THINKING THAT IT MIGHT BE WATER AND ADDED CARB HEAT JUST IN CASE IT WAS CARB ICE. WHEN THAT DID NOT HELP HE LANDED ON A LAKE AND CALLED BACK TO BASE.  MAINTENANCE STAFF WENT OUT AND FOUND NR 3 CYLINDER WAS CRACKED.  CYLINDER WAS CHANGED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
